Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014 (2014), Article ID 269786, 7 pages
http://dx.doi.org/10.1155/2014/269786
Research Article

Convergence Theorems for Fixed Points of Multivalued Mappings in Hilbert Spaces

Section de Mathématiques Appliquées, Université Gaston Berger, BP 234 Saint Louis, Senegal

Received 29 April 2014; Accepted 25 August 2014; Published 24 September 2014

Academic Editor: Remi Léandre

Copyright © 2014 N. Djitte and M. Sene. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Panyanak, “Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces,” Computers and Mathematics with Applications, vol. 54, no. 6, pp. 872–877, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. K. P. R. Sastry and G. V. R. Babu, “Convergence of ishikawa iterates for a multi-valued mapping with a fixed point,” Czechoslovak Mathematical Journal, vol. 55, no. 4, pp. 817–826, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Song and H. Wang, “Mann and Ishikawa iterative processes for multi-valued mappings in Banach Spaces,” Computers & Mathematics with Applications, vol. 54, pp. 872–877, 2007. View at Google Scholar
  4. Y. Song and H. Wang, “Erratum to “Mann and Ishikawa iterative processes for multi-valued mappings in Banach spaces”,” Computers & Mathematics with Applications, vol. 55, pp. 2999–3002, 2008. View at Google Scholar
  5. S. B. Nadler Jr., “Multivaled contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar
  6. J. T. Markin, “Continuous dependence of fixed point sets,” Proceedings of the American Mathematical Society, vol. 38, pp. 545–547, 1973. View at Google Scholar
  7. T. C. Lim, “A fixed point theorem for multi-valued nonexpansive mappings in a uniformly convex Banach space,” Bulletin of the American Mathematical Society, vol. 80, pp. 1123–1126, 1974. View at Google Scholar
  8. L. Gorniewicz, Topological Fixed Point Theory of Multivalued Mappings, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999.
  9. M. Abbas, S. H. Khan, A. R. Khan, and R. P. Agarwal, “Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme,” Applied Mathematics Letters, vol. 24, no. 2, pp. 97–102, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. H. Khan, I. Yildirim, and B. E. Rhoades, “A one-step iterative process for two multivalued nonexpansive mappings in Banach spaces,” Computers and Mathematics with Applications, vol. 61, no. 10, pp. 3172–3178, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. J. García-Falset, E. Llorens-Fuster, and T. Suzuki, “Fixed point theory for a class of generalized nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 185–195, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. P. Z. Daffer and H. Kaneko, “Fixed points of generalized contractive multi-valued mappings,” Journal of Mathematical Analysis and Applications, vol. 192, no. 2, pp. 655–666, 1995. View at Publisher · View at Google Scholar · View at Scopus
  13. N. Shahzad and H. Zegeye, “On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 3-4, pp. 838–844, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, no. 2, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. C. E. Chidume, C. O. Chidume, N. Djitté, and M. S. Minjibir, “Convergence theorems for fixed points of multivalued strictly pseudocontractive mappings in Hilbert spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 629468, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. M. A. Krasnosel'ski, “Two observations about the method of successive approximations,” Uspehi Matematieskih Nauk, vol. 10, pp. 123–127, 1955. View at Google Scholar
  17. C. E. Chidume and S. A. Mutangadura, “An example on the mann iteration method for lipschitz pseudocontractions,” Proceedings of the American Mathematical Society, vol. 129, no. 8, pp. 2359–2363, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147–150, 1974. View at Google Scholar